# SDR UIEA2018071601481

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN HATCH DOOR SKIN IS CORRODED OUT STA 1518 TO 1540. REMOVED FABRICATED AND INSTALLED MAIN CABIN HATCH DOOR UPPER SKIN PER DWG 414TM3222.
